# SDR AALA20100219TPA01

- Difficulty date: February 18, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 74,861 hours, 33,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AISLE EMERGENCY LIGHTS DIM FROM ROW 20D TO 32D.   REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ESCAPE PATH AFT ZONE, OPS CHECKS NORMAL.
